# SDR QXEA0200753

- Difficulty date: May 5, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,841 hours, 13,860 cycles
- System (JASC): 5751 · Ailerons
- Part: Mount
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RT AILERON WRAP AROUND PANEL 643ER MOUNT AND FLANGE HAVE GOUGES.  REPAIRED IAW DHC-8 SRM 51-20-11, SRM 57-60-11 PG 5.
